# SDR DL76L081148

- Difficulty date: April 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Left Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICK PANEL 411T1262-61 LEFT OVERWING AFT EXIT SIGN BROKEN, BASE AND LENS MISSING.  REMOVED AND REPLACED EXIT SIGN AT OVERWING HATCH ON LT SIDE.  OPS CHECKS GOOD IAW B767-300 MM 33-51-01.
